# SDR SWAA2022031472380

- Difficulty date: February 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS THOUGHT PANEL 621GB FUELING METER BRACKET CORRODED / [01] REMOVED CORROSION AT R/W LWR. L/E FUEL METER BRACKET ASSY. THROUGH PANEL 621GB; AS PER B737-7 SRM 51-10-02-0G-0.;[02] ORIG. MAT. OF BRACKET: 0.080'; MAT. REMOVED: 0.017'; REMAINING MAT.:0.063'; FOUND OUT OF LIMITS AS PER B737-7 SRM 57-41-02-1A-2.(BRACKET MUST BE REPLACED);[03] REMOVED (P-15) FUELING PANEL ASSY. REF. B737 AMM TASK 28-21-00-000-801.;[04] VERIFIED STEPS 1-3;[05] REPLACED FUELING PANEL BRACKET ASSEMBLY (P15) REF B737 AMM 28-21-00-000-801 AND SWPM 20-83-11 PENDING PANEL REINSTALLATION ON AIRCRAFT.;[06] VERIFIED STEP 5; AND OK TO INSTALL PANEL;[07] INSTALLED P15 FUEL PANEL AS PER B737 AMM REF 28-21-00-400-801. OPS CHECK FOUND NORMAL.  TOOL ID 168692 CAL DUE 16-SEP-22;[08] VERIFIED STEP 7
